# SDR SWAA2013100820973

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 58,430 hours, 47,425 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645259
- Part serial: MA10365P9
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER OTBD ACTUATOR HINGE CASTING ON SPOILER BOARD BROKEN.  R & R SPOILER IAW AMM.
